Jump to content

smilesandfrowns: Introduction Lexapro & Bupropion


smilesandfrowns

Recommended Posts

smilesandfrowns

Hello all. I'm not sure my signature will show up. I'm on 0.33 mg Lexapro (liquid) and 25 mg Bupropion SR. I have been serious about tapering over the last year. My highest doses were 150mg Bupropion and 20mg Lexapro (2008).

 

I started on Wellbutrin to offset the sleepiness caused by Lexapro. My goal is to get off both drugs, but my tapers over the last year have all been from Lexapro. I've noticed my PMS is much worse than before and in general my lows are much lower now than when I was on higher doses. But otherwise I feel ok most of the time. 

 

Questions: Should I focus on quitting Bupropion instead of Lexapro for a while?

At what point can I stop taking Lexapro? I've been reducing about 10% with each taper, but this could go on forever. At what point is it ok to end it completely?

 

Thank you in advance for your help.

 

Edited by smilesandfrowns
added tags
Max (2008): 20mg Lexapro/150 mg Wellbutrin
Slow taper over the years.
Quicker taper starting 7/2016
As of 7/2017: 0.3 mg Lexapro/25mg Bupropion SR

 

Link to post
  • Administrator

Welcome, smiles.

 

Congratulations on your successful taper of Lexapro. What method are you using?

 

What times of day do you take your drugs? Aside from the PMS-related symptoms, what's your daily symptom pattern? Do you still get sleepy during the day? How do you sleep at night?

 

When was the last time you had withdrawal symptoms from reducing Lexapro?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
smilesandfrowns

Thank you for your response! I have a liquid and use a small medication syringe for Lexapro. I'm cutting 10% each time - once I feel ok from the last taper. Roughly every couple of months. With a dose so small, I am wondering if I would just feel better if I quit altogether.

 

I split up my dose - I take half in the morning and half in the evening. I do not really have sleepiness anymore. I sleep well. My main issue I have is my mood, but I don't know if this is the 'real me' or withdrawal.

 

Everytime I lower my dose from Lexapro, I have a low mood (such as now) esp. around PMS time. I eventually seem to. Low moods never go away completely and I just assume they never will disappear completely.

 

As far as Buproprion, I cut a 100mg pill into quarters. I've been at 25mg  for a while.

Max (2008): 20mg Lexapro/150 mg Wellbutrin
Slow taper over the years.
Quicker taper starting 7/2016
As of 7/2017: 0.3 mg Lexapro/25mg Bupropion SR

 

Link to post
smilesandfrowns

I forgot one thing - I'm looking to get pregnant in the near future (next couple of months). I'm don't have much time left in that regard, but want to be careful and not quit meds too soon. Any insight would need appreciated. 

Max (2008): 20mg Lexapro/150 mg Wellbutrin
Slow taper over the years.
Quicker taper starting 7/2016
As of 7/2017: 0.3 mg Lexapro/25mg Bupropion SR

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy